Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Ostaszewski, A. J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 14.

Article

Bingham, N. H. and Ostaszewski, A. J. (2017) Additivity, subadditivity and linearity: automatic continuity and quantifier weakening. Indagationes Mathematicae. ISSN 0019-3577

Ostaszewski, A. J. (2015) Beurling regular variation, Bloom dichotomy, and the Gołąb–Schinzel functional equation. Aequationes Mathematicae, 89 (3). pp. 725-744. ISSN 0001-9054

Bingham, N. H. and Ostaszewski, A. J. (2015) Cauchy’s functional equation and extensions: Goldie’s equation and inequality, the Gołąb–Schinzel equation and Beurling’s equation. Aequationes Mathematicae, 89 (5). pp. 1293-1310. ISSN 0001-9054

Bingham, N. H. and Ostaszewski, A. J. (2014) Beurling slow and regular variation. Transactions of the London Mathematical Society, 1 (1). pp. 29-56. ISSN 2052-4986

Bingham, N. H. and Ostaszewski, A. J. (2013) The Steinhaus theorem and regular variation: de Bruijn and after. Indagationes Mathematicae, 24 (4). pp. 679-692. ISSN 0019-3577

Bingham, N. H. and Ostaszewski, A. J. (2011) Homotopy and the Kestelman-Borwein-Ditor theorem. Canadian Mathematical Bulletin, 54 (1). pp. 12-20. ISSN 0008-4395

Bingham, N. H. and Ostaszewski, A. J. (2010) Automatic continuity via analytic thinning. Proceedings of the American Mathematical Society, 138 (03). p. 907. ISSN 0002-9939

Bingham, N. H. and Ostaszewski, A. J. (2010) Beyond Lebesgue and Baire II: bitopology and measure-category duality. Colloquium Mathematicum, 121 (2). pp. 225-238. ISSN 0010-1354

Bingham, N. H. and Ostaszewski, A. J. (2010) Dichotomy and infinite combinatorics: the theorems of Steinhaus and Ostrowski. Mathematical Proceedings of the Cambridge Philosophical Society, 150. pp. 1-22. ISSN 0305-0041

Bingham, N. H. and Ostaszewski, A. J. (2010) Normed versus topological groups: dichotomy and duality. Dissertationes Mathematicae, 472. pp. 1-138. ISSN 0012-3862

Bingham, N. H. and Ostaszewski, A. J. (2009) Automatic continuity: subadditivity, convexity, uniformity. Aequationes Mathematicae, 78 (3). pp. 257-270. ISSN 0001-9054

Bingham, N. H. and Ostaszewski, A. J. (2009) The Index Theorem of topological regular variation and its applications. Journal of Mathematical Analysis and Applications, 358 (2). pp. 238-248. ISSN 0022-247X

Bingham, N. H. and Ostaszewski, A. J. (2009) Infinite combinatorics in function spaces: category methods. Publications de L’institut Mathématique, Nouvelle Série, 86 (100). pp. 55-73. ISSN 0350-1302

Bingham, N. H. and Ostaszewski, A. J. (2008) Generic subadditive functions. Proceedings of the American Mathematical Society, 136 (12). pp. 4257-4266. ISSN 0002-9939

This list was generated on Sat Dec 16 11:16:40 2017 GMT.